# SDR JGVR20180301002

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 9,980 hours, 6,526 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bellmouth
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED APU EXHAUST DUCT BELL MOUTH, PERFORMED ULTRASONIC THICKNESS AND EDDY CURRENT CRACK INSPECTION AND REPORTED TO TEXTRON FOR DISPOSITION. REINSTALLED DUCT PER TEXTRON MEMO.
